MathSciNet Relay Station
MathSciNet bibliographic data
MR2856808 (2012e:93059) 93B52 (93E15)
Xie, Xue-Jun; Duan, Na; Yu, Xin State-feedback control of high-order stochastic nonlinear systems with SiISS inverse dynamics. IEEE Trans. Automat. Control 56 (2011), no. 8, 1921–1926.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement